JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON OPTIMALITY AND DUALITY FOR GENERALIZED NONDIFFERENTIABLE FRACTIONAL OPTIMIZATION PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON OPTIMALITY AND DUALITY FOR GENERALIZED NONDIFFERENTIABLE FRACTIONAL OPTIMIZATION PROBLEMS
Kim, Moon-Hee; Kim, Gwi-Soo;
  PDF(new window)
 Abstract
A generalized nondifferentiable fractional optimization problem (GFP), which consists of a maximum objective function defined by finite fractional functions with differentiable functions and support functions, and a constraint set defined by differentiable functions, is considered. Recently, Kim et al. [Journal of Optimization Theory and Applications 129 (2006), no. 1, 131-146] proved optimality theorems and duality theorems for a nondifferentiable multiobjective fractional programming problem (MFP), which consists of a vector-valued function whose components are fractional functions with differentiable functions and support functions, and a constraint set defined by differentiable functions. In fact if is a solution of (GFP), then is a weakly efficient solution of (MFP), but the converse may not be true. So, it seems to be not trivial that we apply the approach of Kim et al. to (GFP). However, modifying their approach, we obtain optimality conditions and duality results for (GFP).
 Keywords
fractional optimization problem;weakly efficient solution;optimality condition;duality;
 Language
English
 Cited by
1.
OPTIMALITY AND DUALITY FOR GENERALIZED NONDIFFERENTIABLE FRACTIONAL PROGRAMMING WITH GENERALIZED INVEXITY,;;

Journal of applied mathematics & informatics, 2010. vol.28. 5_6, pp.1535-1544
1.
OPTIMALITY AND DUALITY FOR NONDIFFERENTIABLE FRACTIONAL PROGRAMMING WITH GENERALIZED INVEXITY, Journal of the Chungcheong Mathematical Society, 2016, 29, 3, 465  crossref(new windwow)
2.
On fractional vector optimization over cones with support functions, Journal of Industrial and Management Optimization, 2016, 12, 4, 31  crossref(new windwow)
3.
Optimality and duality for minimax fractional programming with support functions under B-(p,r)-Type I assumptions, Mathematical and Computer Modelling, 2013, 57, 5-6, 1083  crossref(new windwow)
 References
1.
F. H. Clarke, Optimization and Nonsmooth Analysis, A Wiley-Interscience Publication, John Wiley & Sons, 1983.

2.
D. S. Kim, S. J. Kim, and M. H. Kim, Optimality and duality for a class of nondifferentiable multiobjective fractional programming problems, Journal of Optimization Theory and Applications 129 (2006), no. 1, 131–146. crossref(new window)

3.
M. H. Kim and D. S. Kim, Non-differentiabel symmetric duality for multiobjective programming with cone constraints, European Journal of Operational Research 188 (2008), 652–661. crossref(new window)

4.
H. Kuk, G. M. Lee, and D. S. Kim, nonsmooth multiobjective programs with (V, $\varphi$)- invexity, Indian Journal of Pure and Applied Mathematics 29 (1998), 405–412.

5.
H. Kuk, G. M. Lee, and T. Tanino, Optimality and duality for nonsmooth multiobjective fractional programming with generalized invexity, Journal of Mathematical Analysis and Applications 262 (2001), 365–375. crossref(new window)

6.
Z. Liang, H. Huang, and P. M. Pardalos, Optimality conditions and duality for a class of nonlinear fractional programming problems, Journal of Optimization Theory and Applications 110 (2001), 611–619. crossref(new window)

7.
Z. Liang, Efficiency conditions and duality for a class of multiobjective fractional programming problems, Journal of Global Optimization 27 (2003), 444–417.

8.
X. J. Long, N. J. Huang , and Z. B. Liu, Optimality conditions, duality ad saddle points for nondifferentiale multiobjective fractional programs, Journal of Industry Management and Optimization 4 (2008), 287–298. crossref(new window)

9.
M. M. Maklela and P. Neittaanmaki, Nonsmooth Optimization: Analysis and Algorithms with Applications to Optimal Control, World Scientific Publishing Co. Pte. Ltd. 1992.

10.
B. Mond and M. Schechter, Nondifferentiable symmetric duality, Bulletine of the Australian Mathematical Society 53 (1996), 177–187. crossref(new window)

11.
X. M. Yang, X. Q. Yang, and K. L. Teo, Duality and saddle-point type optimality for generalized nonlinear fractional programming, Journal of Mathematical Analysis and Applications 289 (2004), 100–109. crossref(new window)